Alert archive / Oklahoma / Frost Advisories in 2007

Frost Advisory 2, NWS Tulsa, OK

April 5, 200713 counties in Oklahoma

NWS Tulsa, OK issued this frost advisory at Apr 5, 2007, 11:37 AM CDT for 13 counties in Oklahoma. It took effect at Apr 6, 2007, 1:00 AM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Apr 5, 2007, 11:37 AM CDT (16:37 UTC)
In effect from
Apr 6, 2007, 1:00 AM CDT
Expired
Apr 6, 2007, 9:00 AM CDT
In force
8 hr
Issued by
NWS Tulsa, OK

Counties Adair County, OK, Cherokee County, OK, Creek County, OK, Haskell County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 37 km from the middle of the area, began a volume at 16:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 4.6 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2007-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2007-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2337 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KTSA 051637
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
1137 AM CDT THU APR 5 2007


ARZ001-002-010-011-OKZ054>058-063-052100-
/O.NEW.KTSA.FZ.W.0002.070406T0600Z-070406T1400Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA-
CRAIG-OTTAWA-DELAWARE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...JAY
1137 AM CDT THU APR 5 2007

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY FOR THE
FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE.

A COLD AIRMASS WILL REMAIN ACROSS THE AREA FOR THE NEXT SEVERAL
DAYS. TEMPERATURES ARE EXPECTED TO BRIEFLY DROP BELOW FREEZING
LATE TONIGHT...ALTHOUGH CLOUD COVER SHOULD PREVENT AN EXTENDED
SUB-FREEZING PERIOD. WITH THE GROWING SEASON ALREADY UNDERWAY
DUE TO THE RECENT WARM WEATHER...THIS COULD BE A PROBLEM FOR
UNPROTECTED VEGETATION.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER
TENDER VEGETATION.

$$

ARZ019-020-OKZ059>062-064>072-074-052100-
/O.NEW.KTSA.FR.Y.0002.070406T0600Z-070406T1400Z/
CRAWFORD-FRANKLIN-PAWNEE-TULSA-ROGERS-MAYES-CREEK-OKFUSKEE-
OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-
HASKELL-
INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON...
PAWNEE...TULSA...CLAREMORE...PRYOR...BRISTOW...OKEMAH...
OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...
SALLISAW...STIGLER
1137 AM CDT THU APR 5 2007

...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY FOR
THE FOLLOWING COUNTIES...

IN ARKANSAS...
CRAWFORD...FRANKLIN.

IN OKLAHOMA...
PAWNEE...TULSA...ROGERS...MAYES...CREEK...OKFUSKEE...OKMULGEE...
WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH...
HASKELL.

A COLD AIRMASS WILL REMAIN ACROSS THE AREA FOR THE NEXT SEVERAL
DAYS. CLOUD COVER SHOULD PREVENT A FREEZE...BUT TEMPERATURES
ARE STILL EXPECTED TO FALL INTO THE LOWER TO MID 30S ACROSS THE
ADVISORY AREA BY FRIDAY MORNING.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$
2 follow-up statements
000 
WWUS74 KTSA 052059
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
359 PM CDT THU APR 5 2007

ARZ001-002-010-011-OKZ054>058-063-060500-
/O.NEW.KTSA.FZ.A.0002.070407T0500Z-070407T1500Z/
/O.NEW.KTSA.FZ.A.0003.070408T0500Z-070408T1500Z/
/O.CON.KTSA.FZ.W.0002.070406T0600Z-070406T1400Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA-
CRAIG-OTTAWA-DELAWARE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...JAY
359 PM CDT THU APR 5 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
FRIDAY...
...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY
MORNING...
...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WATCH...
WHICH IS IN EFFECT FOR FRIDAY NIGHT AND SATURDAY NIGHT FOR THE
FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE.

CLEARING SKIES AND LIGHT WINDS WILL SET THE STAGE FOR TWO 
UNSEASONABLY COLD MORNINGS OVER THE WEEKEND. TEMPERATURES
MAY FALL WELL INTO THE 20S BOTH FRIDAY AND SATURDAY
NIGHTS...WITH A FEW SHELTERED AREAS POSSIBLY DIPPING INTO THE
TEENS. THIS HAS THE POTENTIAL TO BE A DAMAGING GROWING SEASON
FREEZE.

A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. THESE
CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER VEGETATION.

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY
FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE.

TEMPERATURES MAY BRIEFLY DIP TO BELOW FREEZING LATE TONIGHT.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER TENDER
VEGETATION.



$$

ARZ019-020-OKZ059>062-064>072-074-060500-
/O.NEW.KTSA.FZ.A.0002.070407T0500Z-070407T1500Z/
/O.NEW.KTSA.FZ.A.0003.070408T0500Z-070408T1500Z/
/O.CON.KTSA.FR.Y.0002.070406T0600Z-070406T1400Z/
CRAWFORD-FRANKLIN-PAWNEE-TULSA-ROGERS-MAYES-CREEK-OKFUSKEE-
OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-
HASKELL-
INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON...
PAWNEE...TULSA...CLAREMORE...PRYOR...BRISTOW...OKEMAH...
OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...
SALLISAW...STIGLER
359 PM CDT THU APR 5 2007

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
FRIDAY...
...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY
MORNING...
...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WATCH...
WHICH IS IN EFFECT FOR FRIDAY NIGHT AND SATURDAY NIGHT FOR THE
THE FOLLOWING COUNTIES...

IN ARKANSAS...
CRAWFORD...FRANKLIN.

IN OKLAHOMA...
PAWNEE...TULSA...ROGERS...MAYES...CREEK...OKFUSKEE...OKMULGEE...
WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH...
HASKELL.

CLEARING SKIES AND LIGHT WINDS WILL SET THE STAGE FOR TWO 
UNSEASONABLY COLD MORNINGS OVER THE WEEKEND. TEMPERATURES
MAY FALL WELL INTO THE 20S BOTH FRIDAY AND SATURDAY NIGHTS.
THIS HAS THE POTENTIAL TO BE A DAMAGING GROWING SEASON
FREEZE.

A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. THESE
CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER VEGETATION.

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT FRIDAY
FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
CRAWFORD...FRANKLIN.

IN OKLAHOMA...
PAWNEE...TULSA...ROGERS...MAYES...CREEK...OKFUSKEE...OKMULGEE...
WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH...
HASKELL.

A COLD AIRMASS WILL REMAIN ACROSS THE AREA FOR THE NEXT SEVERAL
DAYS. CLOUD COVER SHOULD PREVENT A FREEZE...BUT TEMPERATURES
ARE STILL EXPECTED TO FALL INTO THE LOWER TO MID 30S ACROSS THE
ADVISORY AREA BY FRIDAY MORNING.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

ARZ029-OKZ049-073-075-076-060500-
/O.NEW.KTSA.FZ.A.0002.070407T0500Z-070407T1500Z/
/O.NEW.KTSA.FZ.A.0003.070408T0500Z-070408T1500Z/
SEBASTIAN-PUSHMATAHA-PITTSBURG-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...FORT SMITH...ANTLERS...CLAYTON...
MCALESTER...WILBURTON...POTEAU
359 PM CDT THU APR 5 2007

...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY
MORNING...
...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WATCH...
WHICH IS IN EFFECT FOR FRIDAY NIGHT AND SATURDAY NIGHT FOR THE 
FOLLOWING COUNTIES...

IN ARKANSAS...
SEBASTIAN.

IN OKLAHOMA...
PUSHMATAHA...PITTSBURG...LATIMER...LE FLORE.

CLEARING SKIES AND LIGHT WINDS WILL SET THE STAGE FOR TWO 
UNSEASONABLY COLD MORNINGS OVER THE WEEKEND. TEMPERATURES
MAY FALL WELL INTO THE MID 20S TO LOWER 30S BOTH FRIDAY AND
SATURDAY NIGHTS. THIS HAS THE POTENTIAL TO BE A DAMAGING
GROWING SEASON FREEZE.

A FREEZE WATCH MEANS FREEZING TEMPERATURES ARE POSSIBLE. THESE
CONDITIONS COULD KILL PLANTS AND AND OTHER TENDER VEGETATION.

$$
000 
WWUS74 KTSA 060911
NPWTSA

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TULSA OK
411 AM CDT FRI APR 6 2007

ARZ001-002-010-011-OKZ054>058-063-061715-
/O.UPG.KTSA.FZ.A.0002.070407T0500Z-070407T1500Z/
/O.NEW.KTSA.FZ.W.0003.070407T0400Z-070407T1500Z/
/O.UPG.KTSA.FZ.A.0003.070408T0500Z-070408T1500Z/
/O.NEW.KTSA.FZ.W.0004.070408T0200Z-070408T1500Z/
/O.CON.KTSA.FZ.W.0002.000000T0000Z-070406T1400Z/
BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA-
CRAIG-OTTAWA-DELAWARE-
INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE...
EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE...
PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...JAY
411 AM CDT FRI APR 6 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CDT
SATURDAY...
...FREEZE WARNING IN EFFECT FROM 9 PM SATURDAY TO 10 AM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CDT
SATURDAY FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE.
A FREEZE WARNING HAS ALSO BEEN ISSUED. THIS FREEZE WARNING IS IN
EFFECT FROM 9 PM SATURDAY TO 10 AM CDT SUNDAY FOR THE FOLLOWING
COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE.
THE FREEZE WATCH IS NO LONGER IN EFFECT FOR THE FOLLOWING
COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE.
THE FREEZE WATCH IS NO LONGER IN EFFECT FOR THE FOLLOWING
COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE.
A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING
FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
BENTON...CARROLL...WASHINGTON...MADISON.

IN OKLAHOMA...
OSAGE...WASHINGTON...NOWATA...CRAIG...OTTAWA...DELAWARE.

AN UNUSUALLY COLD AIR MASS WILL MOVE INTO THE REGION TODAY. 
TEMPERATURES OVER NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS 
WILL BE AT OR BELOW FREEZING FOR 6 TO 8 HOURS TONIGHT AND 
10 TO 12 HOURS ON SATURDAY NIGHT. MINIMUM TEMPERATURES COULD
BE AS LOW AS THE MIDDLE TEENS TO AROUND 20 DEGREES BOTH 
MORNINGS.   


A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER
TENDER VEGETATION.

$$

ARZ019-020-OKZ059>062-064>072-074-061715-
/O.UPG.KTSA.FZ.A.0002.070407T0500Z-070407T1500Z/
/O.NEW.KTSA.FZ.W.0003.070407T0400Z-070407T1500Z/
/O.UPG.KTSA.FZ.A.0003.070408T0500Z-070408T1500Z/
/O.NEW.KTSA.FZ.W.0004.070408T0200Z-070408T1500Z/
/O.CON.KTSA.FR.Y.0002.000000T0000Z-070406T1400Z/
CRAWFORD-FRANKLIN-PAWNEE-TULSA-ROGERS-MAYES-CREEK-OKFUSKEE-
OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-SEQUOYAH-
HASKELL-
INCLUDING THE CITIES OF...VAN BUREN...OZARK...CHARLESTON...
PAWNEE...TULSA...CLAREMORE...PRYOR...BRISTOW...OKEMAH...
OKMULGEE...WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...
SALLISAW...STIGLER
411 AM CDT FRI APR 6 2007

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CDT
SATURDAY...
...FREEZE WARNING IN EFFECT FROM 9 PM SATURDAY TO 10 AM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CDT
SATURDAY FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
CRAWFORD...FRANKLIN.

IN OKLAHOMA...
PAWNEE...TULSA...ROGERS...MAYES...CREEK...OKFUSKEE...OKMULGEE...
WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH...
HASKELL.
A FREEZE WARNING HAS ALSO BEEN ISSUED. THIS FREEZE WARNING IS IN
EFFECT FROM 9 PM SATURDAY TO 10 AM CDT SUNDAY FOR THE FOLLOWING
COUNTIES...

IN ARKANSAS...
CRAWFORD...FRANKLIN.

IN OKLAHOMA...
PAWNEE...TULSA...ROGERS...MAYES...CREEK...OKFUSKEE...OKMULGEE...
WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH...
HASKELL.
THE FREEZE WATCH IS NO LONGER IN EFFECT FOR THE FOLLOWING
COUNTIES...

IN ARKANSAS...
CRAWFORD...FRANKLIN.

IN OKLAHOMA...
PAWNEE...TULSA...ROGERS...MAYES...CREEK...OKFUSKEE...OKMULGEE...
WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH...
HASKELL.
THE FREEZE WATCH IS NO LONGER IN EFFECT FOR THE FOLLOWING
COUNTIES...

IN ARKANSAS...
CRAWFORD...FRANKLIN.

IN OKLAHOMA...
PAWNEE...TULSA...ROGERS...MAYES...CREEK...OKFUSKEE...OKMULGEE...
WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH...
HASKELL.
A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING
FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
CRAWFORD...FRANKLIN.

IN OKLAHOMA...
PAWNEE...TULSA...ROGERS...MAYES...CREEK...OKFUSKEE...OKMULGEE...
WAGONER...CHEROKEE...ADAIR...MUSKOGEE...MCINTOSH...SEQUOYAH...
HASKELL.

AN UNUSUALLY COLD AIR MASS WILL MOVE INTO THE REGION TODAY. 
TEMPERATURES OVER NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS 
WILL BE AT OR BELOW FREEZING FOR 4 TO 6 HOURS TONIGHT AND 
UP TO 10 HOURS ON SATURDAY NIGHT. MINIMUM TEMPERATURES COULD
BE AS LOW AS THE UPPER TEENS TO THE LOWER 20S BOTH 
MORNINGS.   

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER
TENDER VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

$$

ARZ029-OKZ073-075-076-061715-
/O.UPG.KTSA.FZ.A.0002.070407T0500Z-070407T1500Z/
/O.NEW.KTSA.FZ.W.0003.070407T0400Z-070407T1500Z/
/O.UPG.KTSA.FZ.A.0003.070408T0500Z-070408T1500Z/
/O.NEW.KTSA.FZ.W.0004.070408T0200Z-070408T1500Z/
SEBASTIAN-PITTSBURG-LATIMER-LE FLORE-
INCLUDING THE CITIES OF...FORT SMITH...MCALESTER...WILBURTON...
POTEAU
411 AM CDT FRI APR 6 2007

...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CDT
SATURDAY...
...FREEZE WARNING IN EFFECT FROM 9 PM SATURDAY TO 10 AM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 10 AM CDT
SATURDAY FOR THE FOLLOWING COUNTIES...

IN ARKANSAS...
SEBASTIAN.

IN OKLAHOMA...
PITTSBURG...LATIMER...LE FLORE.
A FREEZE WARNING HAS ALSO BEEN ISSUED. THIS FREEZE WARNING IS IN
EFFECT FROM 9 PM SATURDAY TO 10 AM CDT SUNDAY FOR THE FOLLOWING
COUNTIES...

IN ARKANSAS...
SEBASTIAN.

IN OKLAHOMA...
PITTSBURG...LATIMER...LE FLORE.
THE FREEZE WATCH IS NO LONGER IN EFFECT FOR THE FOLLOWING
COUNTIES...

IN ARKANSAS...
SEBASTIAN.

IN OKLAHOMA...
PITTSBURG...LATIMER...LE FLORE.
THE FREEZE WATCH IS NO LONGER IN EFFECT FOR THE FOLLOWING
COUNTIES...

IN ARKANSAS...
SEBASTIAN.

IN OKLAHOMA...
PITTSBURG...LATIMER...LE FLORE.

AN UNUSUALLY COLD AIR MASS WILL MOVE INTO THE REGION TODAY. 
TEMPERATURES OVER NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS 
WILL BE AT OR BELOW FREEZING FOR 2 TO 4 HOURS TONIGHT AND 
4 TO 8 HOURS ON SATURDAY NIGHT. MINIMUM TEMPERATURES COULD
BE AS LOW AS NEAR 20 TO THE MIDDLE 20S BOTH MORNINGS.   


A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS COULD KILL PLANTS AND OTHER
TENDER VEGETATION.

$$

OKZ053-061715-
/O.EXB.KTSA.FZ.A.0002.070407T0600Z-070407T1500Z/
/O.EXA.KTSA.FZ.A.0003.070408T0500Z-070408T1500Z/
CHOCTAW-
INCLUDING THE CITY OF...HUGO
411 AM CDT FRI APR 6 2007

...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
MORNING...
...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FREEZE WATCH...
WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR
THE FOLLOWING COUNTIES...

IN OKLAHOMA...
CHOCTAW.
A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN
EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING FOR THE
FOLLOWING COUNTIES...

IN OKLAHOMA...
CHOCTAW.

AN UNUSUALLY COLD AIR MASS WILL PUSH SOUTH INTO SOUTHEAST OKLAHOMA
TODAY. TEMPERATURES FRIDAY NIGHT AND AGAIN ON SATURDAY NIGHT WILL
BE NEAR FREEZING IN MOST AREAS AND WILL LIKELY BE BELOW FREEZING 
IN THE NORMALLY COLDER LOCATIONS. 


$$

OKZ049-061715-
/O.EXT.KTSA.FZ.A.0002.070407T0600Z-070407T1500Z/
/O.CON.KTSA.FZ.A.0003.070408T0500Z-070408T1500Z/
PUSHMATAHA-
INCLUDING THE CITIES OF...ANTLERS...CLAYTON
411 AM CDT FRI APR 6 2007

...FREEZE WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY
MORNING...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

THE FREEZE WATCH IS NOW IN EFFECT FROM LATE TONIGHT THROUGH
SATURDAY MORNING FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
PUSHMATAHA.
A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY MORNING FOR THE FOLLOWING COUNTIES...

IN OKLAHOMA...
PUSHMATAHA.

AN UNUSUALLY COLD AIR MASS WILL PUSH SOUTH INTO SOUTHEAST OKLAHOMA
TODAY. TEMPERATURES FRIDAY NIGHT AND AGAIN ON SATURDAY NIGHT WILL
BE NEAR FREEZING IN MOST AREAS AND WILL LIKELY BE BELOW FREEZING 
IN THE NORMALLY COLDER LOCATIONS. 


$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this frost advisory went out at Apr 5, 11:30 AM CDT, 7 minutes earlier.

Area forecast discussion, Apr 5, 11:30 AM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1130 AM CDT THU APR 5 2007

.UPDATE...

&&

.DISCUSSION...
WE ARE ISSUING ANOTHER FREEZE WARNING AND FROST ADVISORY ACROSS
THE NORTHERN HALF OF THE FORECAST AREA FOR TONIGHT. THIS WILL BE IN
ESSENTIALLY THE SAME CONFIGURATION AS THE WARNING AND ADVISORY
WHICH EXPIRED THIS MORNING. CRITERIA WAS LARGELY NOT MET THIS
MORNING... AND TOMORROW MAY WELL SEE THE SAME RESULT. GUIDANCE HAS
BEEN RUNNING TOO COLD AND WITH WINDS EXPECTED TO REMAIN UP... AND
COPIOUS CLOUD COVER OVERNIGHT... TEMPERATURES MAY HAVE TROUBLE
DIPPING TO OR BELOW FREEZING. BUT... CANT RULE IT OUT.

AN UPPER LEVEL IMPULSE IS QUITE APPARENT ON SATELLITE IMAGERY
ACROSS KANSAS AND HEADING SOUTHEASTWARD. ASSOCIATED CLOUD COVER
HAS ALREADY BEGUN INCREASING ACROSS THE FORECAST AREA. AS OF
YET... WIDESPREAD PRECIPITATION HAS NOT DEVELOPED WITH THIS
FEATURE IN KANSAS. POPS ACROSS NORTHEAST OKLAHOMA MAY BE TOO HIGH
BUT DECIDED TO RIDE WITH THEM FOR NOW. THE ONLY CHANGE MADE TO PRIOR
FORECAST WAS TO INCREASE CLOUD COVER FOR THE REMAINDER OF THE DAY.

UPDATED PRODUCTS HAVE ALREADY BEEN SENT.

&&

.PREV DISCUSSION... /ISSUED 315 AM CDT THU APR 5 2007/

DISCUSSION...
CANADIAN HIGH PRESSURE SETTLING OVER THE REGION HAS RESULTED LIGHT
WINDS ACROSS THE FA THIS MORNING. UPPER WAVE SEEN OVER ERN IDAHO IN
W/V IMAGERY WILL SLIDE SOUTHEAST TODAY. MODELS DIFFER SOME IN
TIMING...BUT IT APPEARS MOST OF ANY PRECIP WILL HOLD OFF FROM THE
FAR NW SECTIONS OF THE FA UNTIL LATE MORNING (EARLY AFTERNOON?).
HOWEVER...GIVEN CLOUD COVER AND  EARLIER ONSET OF PRECIP FALLING
THROUGH THE THE LOWER DEWPOINT AIR....WILL OPT TO FOLLOW A NON
DIURNAL TEMPERATURE TRACE ACROSS FAR NE OK. HAVE ALSO OPTED TO PULL
THE RAIN/SNOW FURTHER SOUTH AS EVAPORATIONAL COOLING EFFECTS WILL DROP
TEMPERATURES FAR ENOUGH TO SUPPORT AT LEAST A RAIN SNOW MIX. THIS
EVENING. REMNANTS OF THIS WEAKENING UPPER FEATURE SHOULD LARGELY BE
SOUTHEAST OF THE AREA AFTER 06Z...BUT WILL CARRY LOW POPS AFTER 06Z
ACROSS THE FAR ERN SECTIONS OF THE FA. MODELS IN DECENT AGREEMENT
THAT THE BULK OF UPPER FLOW ENERGY WILL REMAIN WEST AND SW OF THE AREA
THROUGH THE WEEKEND. AS A RESULT...REINFORCING COLDER AIR WITHOUT
THE BENEFIT OF MUCH CLOUD COVER WILL RESULT IN VERY COLD
TEMPERATURES SATURDAY MORNING...AND THIS MAY BE THE COLDEST MORNING
OF THIS FORECAST CYCLE. HAVE OPTED TO LOWER HIGHS BY SEVERAL DEGREES
ACROSS THE CENTRAL AND EASTERN ZONES. TEMPERATURES ACROSS THE
WESTERN ZONES WILL BE TWEAKED DOWN A LITTLE...AS THOSE AREAS WILL BE
ON THE FRINGE OF POTENTIAL CLOUD COVER.  ANOTHER COLD NIGHT SATURDAY
BEFORE A WARMUP COMMENCES FOR THE EARLY PART OF THE WEEK. AT THE
SAME TIME...ANOTHER SYSTEM ORGANIZES TO THE WEST AND WILL BRING RAIN
CHANCES TO THE AREA TUESDAY AND POSSIBLY INTO
WEDNESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   52  32  50  27 /  40  50  10   0
FSM   58  36  52  27 /  20  30  10   0
MLC   57  34  52  29 /  10  20  10  10
BVO   49  29  48  21 /  50  60  10   0
FYV   53  29  46  18 /  20  30  10   0
BYV   53  30  45  18 /  20  30  10   0
MKO   54  33  50  25 /  30  40  10   0
MIO   51  28  45  19 /  40  50  10   0
F10   54  34  50  28 /  20  30  10   0
HHW   63  40  56  31 /  10  10  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FREEZE WARNING FROM 1 AM FRIDAY TO 9 AM FRIDAY FOR OKZ054-OKZ055-
     OKZ056-OKZ057-OKZ058-OKZ063.

     FROST ADVISORY FROM 1 AM FRIDAY TO 9 AM FRIDAY FOR OKZ059-OKZ060-
     OKZ061-OKZ062-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-
     OKZ070-OKZ071-OKZ072-OKZ074.

AR...FREEZE WARNING FROM 1 AM FRIDAY TO 9 AM FRIDAY FOR ARZ001-ARZ002-
     ARZ010-ARZ011.

     FROST ADVISORY FROM 1 AM FRIDAY TO 9 AM FRIDAY FOR ARZ019-ARZ020.

&&

SHORT TERM...06
LONG TERM....12
Hazardous weather outlook, Apr 5, 5:18 AM CDT, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
518 AM CDT THU APR 5 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-061000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
518 AM CDT THU APR 5 2007

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED.

DISCUSSION...
A WEAKENING UPPER LEVEL DISTURBANCE WILL BRING A CHANCE OF RAIN
THIS AFTERNOON AND EVENING. THE RAIN WILL LIKELY MIX WITH OR
CHANGE TO SNOW IN PARTS OF NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS BUT NO SNOW ACCUMULATION IS EXPECTED.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
COLD AND DRY WEATHER WILL BE THE RULE OVER THE WEEKEND WITH A HARD
FREEZE LIKELY IN MOST PLACES. SOME PLACES MAY SEE THEIR COLDEST
APRIL TEMPERATURES EVER RECORDED SATURDAY OR SUNDAY MORNING. THE
NEXT STORM SYSTEM WILL BRING A CHANCE OF THUNDERSTORMS BY THE
MIDDLE OF NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 11:37 AM CDTFreeze WarningTSACraig, Delaware, Nowata, Ottawa, Washington21 hr
Apr 5, 3:03 PM CDTWinter Weather AdvisoryTSAAdair, Cherokee, Craig, Delaware, Mayes, Nowata and 5 more9 hr
Apr 5, 3:59 PM CDTFreeze WatchTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more24 hr
Apr 5, 3:59 PM CDTFreeze WatchTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more24 hr

Nearby

Frost Advisories in Oklahoma, 2007Frost Advisories in Arkansas, 2007Every frost advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.